# SDR AWXA0000099

- Difficulty date: February 25, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N179AW
- Make and model: Boeing 737277
- Aircraft serial: 22646
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: BAC1505100557
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZ L/E HAS CRACKED RIB, NR 3 RIB O/B.  REMOVED RIB IAW 737 SRM 51-30-2, FABRICATED REPAIR PARTS IAW 737 SRM 55-10-4 FIG 1 AND INSTALLED  REPAIR DOUBLER IAW 737 SRM 55-10-1 AND 737 SRM 51-30-2.
